# SDR SWAA982674

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 189915
- Condition: Failed
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

NR 2 L/E FLAP REMAINED FULL EXTEND AFTER RETRACTION ON DEPARTURE.  RETURNED TO BURBANK.  REMOVED AND REPLACED NR 2 LEADING EDGE FLAP PROX SWITCH PER MM, OPS CHECK GOOD.
